# SDR DALA2018020500635

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 70,821 hours, 52,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND 5 OVERHEAD EMERGENCY LIGHTS INOP IN FIRST CLASS. RELAMPED. NO HELP. R&R BATTERIES IN BATTERY PACK B5-100. NO HELP. R&R BATTERY PACK ASSY B5-100 PER WDM 33-51-12. EMERGENCY LIGHTS NOW OPS OK.
